advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Long Beach, California, USA:

On a recent airplane trip, my friend, who has type 1 diabetes became very ill (nausea, headaches, and disorientation). Could this be caused by the airplane ride? If so what remedies might you suggest? Is Dramamine acceptable?

Answer:

Your friend needs to check with her diabetes team to see what they recommend, but Dramamine should be fine. I hope that your friend checked her blood sugars, since if they get very high or very low, that may have caused the symptoms.

LSF

[Editor's comment: Your friend should monitor blood sugars closely if he/she uses Dramamine because it can mask the symptoms of hypoglycemia. SS]

DTQ-20021020043928
Original posting 28 Oct 2002
Posted to Other Medications and Traveling

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.